# SDR SWIA2021081960461

- Difficulty date: June 30, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Threshold
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY EXIT THRESHOLD HAS CORROSION      (C-CHECK RO 8/18/2021)    REMOVED STEP PLATE ON R/H OVERWING EMERGENCY DOOR DUE TO 100% MATERIAL LOSS AROUND FASTENER HOLES & AND REPLACE WITH A NEW SERVICEABLE UNIT REF. CRJ700 SRM 51-41-02-001-001-A01.
